MathSciNet Relay Station
MathSciNet bibliographic data
MR225946 (37 #1536) 26.46
de Bruijn, N. G.; Post, K. A. A remark on uniformly distributed sequences and Riemann integrability. Nederl. Akad. Wetensch. Proc. Ser. A 71=Indag. Math. 30 1968 149–150.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement